RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1977, Volume 32, Number 1, Pages 131–133 (Mi tmf3144)  

This article is cited in 1 scientific paper (total in 1 paper)

Analytic properties of the inclusive cross section in $\cos\theta$ in the ladder model with an asymptotically constant total cross section

V. Yu. D'yakonov, V. E. Rochev


Abstract: It is shown that analytical properties of the one-particle inclusive distribution function in $\cos\theta$ in the ladder $\varphi^3$-model with asymptotically constant total cross-section are in accordance with the hypothesis formulated in the paper [1].

Full text: PDF file (384 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1977, 32:1, 644–645

Bibliographic databases:

Received: 12.01.1977

Citation: V. Yu. D'yakonov, V. E. Rochev, “Analytic properties of the inclusive cross section in $\cos\theta$ in the ladder model with an asymptotically constant total cross section”, TMF, 32:1 (1977), 131–133; Theoret. and Math. Phys., 32:1 (1977), 644–645

Citation in format AMSBIB
\Bibitem{DyaRoc77}
\by V.~Yu.~D'yakonov, V.~E.~Rochev
\paper Analytic properties of the inclusive cross section in $\cos\theta$ in the ladder model with an asymptotically constant total cross section
\jour TMF
\yr 1977
\vol 32
\issue 1
\pages 131--133
\mathnet{http://mi.mathnet.ru/tmf3144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=449240}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 32
\issue 1
\pages 644--645
\crossref{https://doi.org/10.1007/BF01041441}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3144
  • http://mi.mathnet.ru/eng/tmf/v32/i1/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Yu. D'yakonov, V. E. Rochev, S. N. Storchak, “Analytic properties of the inclusive cross section in the scattering angle in a class of ladder models with dynamical symmetry”, Theoret. and Math. Phys., 38:1 (1979), 32–38  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:150
    Full text:52
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019